# SDR A6WA200940746

- Difficulty date: October 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB IS CRACKED AT THE LINTEL LOCATION FS 621, LBL 46, WL 110.  CUT OUT ON WEB AT FS 621, LBL 46, WL 110 NDT PERMORMED ON CUTO OUT, WET INSTALLATION OF ALL PIECES FABRICATED IAW REO 601R-53-61-1230, REV D.  (K)
